# SDR IPXA2023112876756

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 81,487 hours, 16,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENTRY DOOR INOPERATVE-WILL NOT OPEN FOUND L1 OPEN LIMIT SWITCH S1-592 PLUNGER STUCK. CLEANED AND LUBRICATED OPEN LIMIT SWITCH PLUNGER. SEE WDM 52-11-01. PERFORMED L1 DOOR TEST PER AMM 52-11-02-2. PLACARD HAS BEEN REMOVED.
